Analogue of the Riemann–Hilbert problem for the generalized Moisil–Teodorescu system
Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 1972-1977
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_11_a14,
author = {N. V. Rozova},
title = {Analogue of the {Riemann{\textendash}Hilbert} problem for the generalized {Moisil{\textendash}Teodorescu} system},
journal = {Differencialʹnye uravneni\^a},
pages = {1972--1977},
year = {1986},
volume = {22},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_11_a14/}
}
N. V. Rozova. Analogue of the Riemann–Hilbert problem for the generalized Moisil–Teodorescu system. Differencialʹnye uravneniâ, Tome 22 (1986) no. 11, pp. 1972-1977. http://geodesic.mathdoc.fr/item/DE_1986_22_11_a14/